| Model Number |
1012272-12 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the 2.5x12 mm trek catheter broke in two pieces, approximately 30cm proximal to the guidewire exit notch during a case to treat the ostial ramus coronary artery.The access site was via the right radial artery with a 6f cordis sheath.Though requested, it is unknown how the separated segment was removed from the patient.There were no reported adverse patient effects.The patient is stable.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported separation appears to be related to operational context.Return device analysis notes that the hypotube fracture face was in oval shaped which can indicate the hypotube was kinked and then separated.There was no damage noted to the balloon dilatation catheter (bdc) during the inspection prior to use which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the bdc was inadvertently mishandled during preparation and/or advancement such that the shaft became kinked and upon further manipulation it ultimately separated.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Correction: g4 - pma/510(k) #: updated from k103110 to k180040.